# SDR ASAA2014011212381

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,961 hours, 4,548 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002659
- Condition: Failed
- Location: Fmc
- Part time: 24,381 hours, 7,523 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED, QRH PROCEDURE FOLLOWED WITH SINGLE FMC.  ACFT GROUNDED.  VERIFIED FAULT. CYCLED C/B FOR RT MFC & 10 MIN RT FMC BITE, INOPERATIVE WILL SHOW ON FMC CDU. REPLACED RT FMC WITH SERVICEABLE ONE.  ACCOMPLISHED FMC SOFTWARE CROSSLOAD.  AFTER CROSSLOAD VERIFIED SOFTWARE CONFIG. CHECK, CHECK SAME. ACCOMPLISHED FMC SYSTEM OPS  TEST, TEST PASS REF, MM 34-61-02-400-801 & 34-61-00-470-806 & 34-61-00-710-801.
